Main Article Content
We give the existence of an entropy solutions to a strongly nonlinearparabolic problem having two lowers order terms. We assume that thenonlinear term is an integrable function on R and satisfying the sign condition,while the second term is assumed to be L1(Q) in Musielak-Orlicz-Sobolevspaces.
How to Cite
Talha, A., & Elemine Vall, M. (2019). Entropy solutions for strongly nonlinear parabolic problems with lower order terms in Museliak-Orlicz spaces. Acta Mathematica Universitatis Comenianae, 88(2), 201-228. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/889/652